03-16-2002, 09:24 PM #1
Hey i was just wondering if any body can help with this.......i am on dbol 30mg ed and took 200mg of deca for two weeks now.
I was told that it would be best to up the anabolic to 400mg a week.....so i did just that for my third injection two days ago. Today i noticed my glute was a little swollen and hard..... could this be infected? I followed procedure.....they were normas.
I put all 4cc's together.....any help would be great....thanks
03-16-2002, 09:29 PM #2
you injected 4 cc at once?
03-16-2002, 09:32 PM #3Member
- Join Date
- Nov 2001
It probably the oil has not dispersed into the muscle tissue as of yet, 4 cc's is alot for one site to handle. Should disperse in a few days if it doesn't then it may be an infection. good luck
03-16-2002, 09:34 PM #4
Oh My gosh, you injected 4 CC's at one freaking time???? I would say that Mr. Derek is probally right. Bro I would never inject that much into one injection site at once. Split the dosage up, that is a sure way to get an absest. Man, do some research. Don't hurt yourself brutha..
03-17-2002, 01:12 AM #5
I honestly thought 4 cc's was ok ......so to split them up i should do like 2cc's in one glute and 2 in the other?
03-17-2002, 01:31 AM #6
4cc way to much bro 2cc in each site ,is ok ,good luck bro !!
03-17-2002, 01:42 AM #7
Well so far everything has been good untill now....this bit of knowledge somehow evaded me .....so far ive had great results...when i started the cycle i was 185 pounds...today i weighed in at 205 ....with three weeks still to go. Since there is too much deca in the site of injection is there anything i could do to increase absorption....i put some ice on it briefly for the swelling.....seemed to help a little....????????
03-17-2002, 12:03 PM #8
03-17-2002, 12:52 PM #9
I have injected 3cc and not even noticed that I even recieved a shoot. Still I have never tried to inject 4cc's. I have always known it to be a no no. The reason, from what I have read is it will build up scar tissue in the injection site and if the liquid is not absorbed fast enough the body will treat it as an infection. I think you will be ok but I would stop the practice of 4cc's.
03-17-2002, 01:02 PM #10
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)